About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 948480, 13 pages
http://dx.doi.org/10.1155/2012/948480
Research Article

Dynamic Properties of a Forest Fire Model

Department of Mathematics, Northeast Forestry University, Harbin 150040, China

Received 11 June 2012; Revised 7 September 2012; Accepted 17 September 2012

Academic Editor: Bashir Ahmad

Copyright © 2012 Na Min et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Grishin and A. I. Filkov, “A deterministic-probabilistic system for predicting forest fire hazard,” Fire Safety Journal, vol. 46, no. 1-2, pp. 56–62, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. M. Zhong, W. Fan, T. Liu, and P. Li, “Statistical analysis on current status of China forest fire safety,” Fire Safety Journal, vol. 38, no. 3, pp. 257–269, 2003. View at Publisher · View at Google Scholar · View at Scopus
  3. J. J. Hollis, S. Matthews, R. D. Ottmar et al., “Testing woody fuel consumption models for application in Australian southern eucalypt forest fires,” Forest Ecology and Management, vol. 260, no. 6, pp. 948–964, 2010. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Maggi and S. Rinaldi, “A second-order impact model for forest fire regimes,” Theoretical Population Biology, vol. 70, no. 2, pp. 174–182, 2006. View at Publisher · View at Google Scholar · View at Scopus
  5. F. Dercole and S. Maggi, “Detection and continuation of a border collision bifurcation in a forest fire model,” Applied Mathematics and Computation, vol. 168, no. 1, pp. 623–635, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Honecker and I. Peschel, “Length scales and power laws in the two-dimensional forest-fire model,” Physica A, vol. 239, no. 4, pp. 509–530, 1997. View at Scopus
  7. V. Medez and J. E. Llebot, “Hyperbolic reaction-diffusion equations for a forest fire model,” Physical Review E, vol. 56, no. 6, pp. 6557–6563, 1997.
  8. P. Ashwin, M. V. Bartuccelli, T. J. Bridges, and S. A. Gourley, “Travelling fronts for the KPP equation with spatio-temporal delay,” Zeitschrift für Angewandte Mathematik und Physik, vol. 53, no. 1, pp. 103–122, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Chen and J.-S. Guo, “Uniqueness and existence of traveling waves for discrete quasilinear monostable dynamics,” Mathematische Annalen, vol. 326, no. 1, pp. 123–146, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. Nicolis and I. Prigogine, Self-Organization in Nonequilibrium Systems: From Dissipative Structures to Order through Fluctuations, Wiley-Interscience, New York, NY, USA, 1977.
  11. A. Kolmogorov, I. Petrovski, and N. Piscounov, “Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application a un problème biologique,” Moscow University Bulletin Mathématique sur International a/e Series A, vol. 1, no. 6, pp. 1–25, 1937.
  12. I. A. B. Zeldovich, G. I. Barenblatt, V. B. Librovich, and G. M. Makhviladze, The Mathematical Theory of Combustion and Explosions, Wiley, New York, NY, USA, 1985.
  13. L. Ferragut, M. I. Asensio, and S. Monedero, “A numerical method for solving convection-reaction-diffusion multivalued equations in fire spread modelling,” Advances in Engineering Software, vol. 38, no. 6, pp. 366–371, 2007. View at Publisher · View at Google Scholar · View at Scopus
  14. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41 of London Mathematical Society Lecture Note Series, Cambridge University Press, Cambridge, UK, 1981.
  15. H. Zhang and C. Zhang, “Dynamic properties of a differential-algebraic biological economic system,” Journal of Applied Mathematics, vol. 2012, Article ID 205346, 13 pages, 2012. View at Publisher · View at Google Scholar
  16. B. S. Kerner and V. V. Osipov, Autosolitons: A New Approach to Problems of Self-Organization and Turbulence, vol. 61 of Fundamental Theories of Physics, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1994.